# SDR SWAA2022031007211

- Difficulty date: July 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF; UPPER FACE SHEET IS MISSING FIBERS; MARKED IN BLACK. / REPAIRED FLOOR BOARD PANEL 242 UF UPPER FACE IAW SRM 53-00-50-2R-1 PGS 1 2 STEPS 3 (A-M)
